Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1998 / Article

Open Access

Volume 4 |Article ID 764893 |

M. I. Gil, A. Ailon, B. H. Ahn, "On absolute stability of nonlinear systems with small delays", Mathematical Problems in Engineering, vol. 4, Article ID 764893, 13 pages, 1998.

On absolute stability of nonlinear systems with small delays

Received17 Feb 1998
Revised31 Mar 1998


Nonlinear nonautonomous retarded systems with separated autonomous linear parts and continuous nonlinear ones are considered. It is assumed that deviations of the argument are sufficiently small. Absolute stability conditions are derived. They are formulated in terms of eigenvalues of auxiliary matrices.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.